SOAS Research Online

A Free Database of the Latest Research by SOAS Academics and PhD Students

[skip to content]

Feduzi, Alberto and Runde, Jochen and Zappia, Carlo (2012) 'De Finetti on the insurance of risks and uncertainties.' British Journal for the Philosophy of Science, 63 (2). pp. 329-356.

Full text not available from this repository.
Item Type: Journal Article
SOAS Departments & Centres: Departments and Subunits > School of Finance & Management
Legacy Departments > Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 00070882
DOI (Digital Object Identifier): https://doi.org/10.1093/bjps/axr028
Date Deposited: 23 Oct 2012 08:47
URI: http://eprints.soas.ac.uk/id/eprint/14509

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
243Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item